# SDR RAIA951044

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: B00A703056A
- Condition: Req'D Service
- Location: Nlg
- Part time: 9,899 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7438 - AFTER TAKEOFF, UNABLE TO RAISE GEAR, HYDRAULIC PRESSURE NORMAL.  GEAR HANDLE WOULD NOT MOVE.  MAINTENANCE SERVICED NOSE STRUT, PERFORMED GEAR SWING.  OPERATIONAL CHECK GOOD.  (M)
